Social Preference Functions and the Dichotomy Argument: A Comment
Franklin R. Shupp
A chapter in Annals of Economic and Social Measurement, Volume 6, number 3, 1977, pp 295-300 from National Bureau of Economic Research, Inc
Date: 1977
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.nber.org/chapters/c10556.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:nbr:nberch:10556
Ordering information: This item can be ordered from
http://www.nber.org/chapters/c10556
Access Statistics for this chapter
More chapters in NBER Chapters from National Bureau of Economic Research, Inc National Bureau of Economic Research, 1050 Massachusetts Avenue Cambridge, MA 02138, U.S.A.. Contact information at EDIRC.
Bibliographic data for series maintained by ().